# SDR DALA2016010600047

- Difficulty date: December 29, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 52,729 hours, 23,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 323-418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN CABIN FLOOR SUPPORT RT FLANGE, AROUND ONE FASTENER AT BS 414, BL-0 VIEWED FROM BOTTOM IN ELECTRICAL EQUIPMENT COMPARTMENT.  R & R FLOOR SUPPORT AT BLO FROM BS 323 TO BS 418 IAW SRM 51-40-02, PG 1-10 AND DWG NR. 141N5190, REV C.
